Do HIV Rashes Come And Go

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

HIV rash

Does the rash in acute HIV usually affect a large portion of the body or could it be localized to... Read more »

Crusting with HIV rash?

Does the HIV rash crust like other rashes say example chickenpox ??? maybe a foolish question ... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
Related Topics